Duality results for a second-order multiobjective fractional programming problem with generalised convexity Online publication date: Fri, 27-Oct-2017
by Arvind Kumar; Pankaj Kumar Garg
International Journal of Mathematics in Operational Research (IJMOR), Vol. 11, No. 4, 2017
Abstract: The purpose of this paper is to study a class of non-differentiable multiobjective fractional programming problem in which every component of objective functions contains a term involving the support function of a compact convex set. For a differentiable function, we use the definition of second-order (C, α, ρ, d) - V-type-I convex function. Further, a Mond-Weir type dual has been formulated for this problem and appropriate duality results have been proved under second-order (C, α, ρ, d) - V-type-I convexity assumptions.
Online publication date: Fri, 27-Oct-2017
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Mathematics in Operational Research (IJMOR):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email email@example.com